# SDR DXTR20120209001

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 8,108 hours, 6,359 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR VERTICAL ATTACH BOLTS ARE LOOSE AT THE VERTICAL STAB AFT SPAR ASSY TO WEB/RIB ASSY FS 588 - WL161.5.  RETORQUED TO STANDARD PRACTICES.
